Trapped in Webs W/ Spiders
Psychic and Paranormal
I also have Fibromyalgia, and ran a 3 city support group for the Arthritis Foundation for 14 years, until I got too sick to drive to my own group. Later I found out the reason I was getting worse and worse was because my Fibro was secondary to Lyme disease. I am no drug expert, but have studied to be a Naturopath, though I did not finish, since it is illegal to practice in my state.
I cannot prove it, but I think empaths are likely to be more prone to Fibromyalgia than average. I know we are 7 times more likely to become addicts of some kind. Some Indian tribes consider Fibro a gift from God and confer automatic Shamnhood on those who get it (from Dr. Devin Starlanyl's big book on Fibro). It does make your sympathetic nervous system much more sensitive, so you pick up a lot more from your environment that others are able to ignore, for better or worse. This was a great advantage throughout most of human history, but now it is a sensory disaster with all the overstimulation in our society. (Highly recommend Dr. Jeffrey Bland's "Fibromyalgia: Stone Agers In The Fast Lane".)
I am very relieved to know you are so well informed about the drugs you take. I have seen how Fibro patients react to tiny doses of drugs, so I worried when I saw you had Fibro. I never take more than 1/4 dose of anything to start with, and would have been dead long ago if I had taken full doses of several things I've reacted to, one of which was Wellbutrin. The lowest dose caused euphoria to the point of delusion, an almost complete lack of sleep, night terrors, and finally hives and anaphylactic shock. That was mild compared to some other drug reactions I've had though.
Withdrawal will always cause a rebound depression, since your brain has not produced it's own neurotransmitters in a very long time. Withdrawal from benzos peaks about 8 weeks after the drug is totally out of your body, and can last for years after that, something I did not learn the first 3 times I went off benzos, which caused me to go back on them, thinking the w/d symptoms were Fibro symptoms. It takes even longer for anti-deps to leave the body. Now that I know this, I will stay off, since it gets harder to withdraw each time you try....due to the kindling effect. My drug is now causing the very symptoms it was meant to prevent, and has recently been proven to cause dementia, so I felt I had to try to get off, despite my doctor being totally against my trying to go off it, given my predicted life span. Doctors are now refusing to prescribe benzos as well and some countries have banned them. I don't think there is any danger of that happening with your anti-depressants though.
I wish I had some helpful ideas for the spiders, etc. but I will leave that to those who've dealt with these things successfully before. My only help has been from someone else who has done it, since my own efforts did not work. I wish you the best in resolving this soon. You have good people helping you here with lots of experience.